Fludrin®
For Relief Cold Symptoms Anti-Tussive & Antipyretic

Fludrin® contains four active ingredients, each of them has specific properties:

  • Paracetamol: has analgesic and antipyretic actions.
  • Pseudoephedrine HCl: as nasal decongestant.
  • Dextromethorphan HBr: as antitussive.
  • Chlorpheniramine maleate: it is a potent antihistamine with marked antiallergic effect

Each 5 ml of Fludrin® Paediatric Suspension contains:

  • Paracetamol        160 mg
  • Pseudoephedrine HCl                        15 mg
  • Dextromethorphan HBr     7.5 mg 
  • Chlorpheniramine maleate        1 mg
  • For the relief of nasal and sinus congestion, headache, and pains and the relief of general discomfort due to cold, flu, or allergy.
  • For the symptomatic relief of dry, non-productive cough due to a variety of disorders including throat and bronchial irritants.
  • For treatment of mild to moderate pains and as antipyretic.
  • In otitis media to assure a patent Eustachian tube.
  •  Hypersensitivity to any components of the formulation.
  • Fludrin® is generally well tolerated when taken within the recommended dosage.
  • Side effects appear to be mild, rare, and dose-related and may include dizziness, drowsiness, nausea, blood disorders, sedation, skin rash with or without irritation, have occasionally reported.

Children (2 – 5 years):

  • (2.5 – 5 ml) 2 to 4 times per day

Children (6 – 12 years):

  • (5 – 10 ml) 2 to 4 times per day
  • Caution is indicated in case of severe hepatic or renal diseases; do not exceed the recommended dose.
  • Unless directed by a physician, dextromethorphan is better to be avoided in patients with productive cough or asthma, as it may impair the expectoration of secretion.
  • It is advised to consult a physician if cough persist after 7 days or if hay fever, skin rash or continuing headache is present.
  •  Fludrin® Paediatric Suspension: bottles of 60 ml.
  • Store at temperature not exceeding 25 °C, protected from light.